# SDR AT9900827

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD INTERIOR OVERHEAD EMERGENCY LIGHT, EXIT SIGN, INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY IAW 737 MM 33-51-81.
